# SDR DALA2024100809797

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 108,028 hours, 15,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1605 EMERG CEILING LIGHT ABOVE SEAT 31B INOP NON EMERGENCY ISLE. CORRECTIVE ACTION: UPON ARRIVAL FOUND LIGHT ABOVE 31AB TO BE OUT OF SOCKET RESECURED LIGHT AND INSTALLED LENS AT 31AB. OPS CHK NML. M PROCEDURES REVERSED AND MEL+PLAC RENOVED. (4065979)
